# SDR 2005UALA00431

- Difficulty date: May 8, 2005
- Submitted: May 17, 2005
- Operation: Air carrier
- Aircraft: N333UA
- Make and model: Boeing 737322
- Aircraft serial: 24228
- Aircraft time: 49,742 hours, 26,582 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: O-Ring
- Condition: Missing
- Location: Generator Drive
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED TO FIELD WITH GENERATOR DRIVE LOW OIL PRESSURE.  FOUND THE NR 1 CSD CHARGE FILTER HOUSING O-RING MISSING.  REPLACED THE O-RING, LEAK AND OPERATIONALLY CHECKED GOOD.
